# SDR UPS08853565

- Difficulty date: October 3, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, L/E STATION XFS 88 DOUBLER DOES NOT MEET CRITERIA FOR APPENDIX H.  REPAIR PREVIOUSLY ACCOMPLISHED PER DC8 73F SRM 57-2-1 FIG 2H CLASS B.
